# SDR AALA20050104

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS OVER SEATS 17 TO 21 INOPERATIVE.  REPLACED BATTERY PACK B5104 FOR CEILING EMERGENCY LIGHTS OVER SEATS 17 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
